Last update: Fri Mar 23 02:19:19 MDT 2018
@Article{Deshouillers:1998:DSB,
author = "Jean-Marc Deshouillers and Fran{\c{c}}ois Hennecart
and Bernard Landreau",
title = "Do Sums of $4$ Biquadrates Have a Positive Density?",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1423",
pages = "196--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Feb 5 11:52:18 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1423.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1998a.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1423/14230196.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1423/14230196.pdf",
acknowledgement = ack-nhfb,
}